# SDR SWAA2013102221327

- Difficulty date: October 9, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 56,867 hours, 46,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT STATION 380, STRINGER 14R AT LOWER ROW FASTENER HOLE CRACKED.  REPAIRED SKIN IAW SWA EA.
